Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have drug addiction. Use methacathione. Tonsillitis, white tongue. due to drugs?

Hi, I'm a 25yr old female, I'm a drug user, take every weekend. I snort methcathinone a gram alone. Now last week I had tonsilitis n went to get checked, got all medicine for it now I'm fine. So I hv been sniffing the whole night and in tthe morning I noticed, my tongue is all white and have a thick white discharge so I wondered if that is the cause of drugs or its my immune sytem I'm just confused. Thank you
Asked On : Wed, 1 May 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
this is only your immune response and u have not take full course of medicine as prescribed .
you felt symptomatic relief you don't take further doses of medicine and this things cause these problems. u have to start with Luke warm water in morning empty stomach for permanent relief from these types of symptoms .and u have also to control your dose of drug you are using . you can use yoga ,meditation .this will help you a lot to recover from drug addiction.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor